# SDR MEX2003247

- Difficulty date: June 17, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pulley
- Part number: 1969135
- Condition: Failed
- Location: Slat Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG SLATS CABLE ADJUSTMENT WAS FOUND RUBBING BETWEEN CABLE PULLEYS OF SLAT NR '0', LOCATED IN THE RT OF THE SLAT DRIVE MECHANISM.  BOTH PULLEYS WERE REPLACED AND GAINED ENOUGH SEPARATION.  CABLE DEFLECTION WAS MEASURED, FOUNDED 25/34 INCHES, WITHIN LIMITS IAW MM CHAPTER 27-00-00 PATE 208A.  (M)
